# SDR SIMA20250216003

- Difficulty date: February 16, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N329DD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000457
- Aircraft time: 23,871 hours, 16,382 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT LIGHT STRIPS LH #1, 3 & RH #1,#2,#3,#12 WORN OUT COMPLETE:RAR PHOTOLUMINESCENT LIGHT STRIPS LH #1, #3, & RH #1,#2,#3,#12 IAW EMB 175 AMM 33-50-21
